# SDR GTIA2022092336675

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 58,600 hours, 26,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 33078
- Condition: Damaged
- Location: Zone 900
- Part time: 7,069 hours, 3,147 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING-REMOVED AND REPLACED FWD MEGAPHONE IAW DRAWING A319 EMER EQUIP. OPS CHECK GOOD
